Aa
A
A
A
Close
Bipolar Disorder Community
5.02k Members
Avatar universal

KelBentl6

I am 50-year old woman with bipolar and personality disorders.  All antidepressants have stopped working.  I am on Prozac again right now.  The VA hospital won't let our mental health doctors perscribe Cymbalta.  Only our neurologists can perscribe it.  What do I do when Prozac stops working?  I've been in a depression for at least 6 months, and I'm scared.  I take the following meds for depression:  Prozac, Gababyntin, Trazadone.  I take a total of about 21 pills a day, including three I've mentioned above.  Can you give my doctor some suggestions?
4 Responses
Avatar universal
212753 tn?1275073111
talk to your doc and he wont listen change docs.         are you in talk therapy as well? 21 meds are way too m any.I am bipol;ar and I ionly take 2 meds zyprexa for the manic and celexa for the depression and it has been great.It take a lot of meds before me and my doc found this combo but I have been on it for 7 years.Good luck and let me know how it goes for you.
Love Venora
Avatar universal
KelBentl6 is your moniker not your question. LOL. Isn't the modern med for that stuff Seroquel and Lexapro?
Avatar universal
50 pills a day doesnt sound very healthy to me.

What else do u consume other than these pills? Food-wise?
Paste your diet for a day or more to the forum.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.